# SDR AWXA200200744

- Difficulty date: August 13, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 41,847 hours, 19,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED OVERWING EXIT LIGHTS ILLUMINATED AND THE RT OVERWING EXIT SLIDE LIGHT DOES NOT INDICATES ARMED.  MAINTENANCE REMOVED AND REPLACED THE LT OVERWING BATTERY PACK AT POWER SUPPLY (11WL), AND RESEATED THE RT OVERWING DOOR WARNING PLUNGER, OPERATIONAL CHECK WAS GOOD.
